# SDR UPS203496

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 1268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND TWO CRACKS IN SHEAR TIE AT BS 1268, BETWEEN STR 11 AND 12, 13 AND 14.  INSTALLED FABRICATED PARTS IAW SRM 53-10-04.
